# SDR YENA201712301033

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 70,450 hours, 26,313 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT ROW 7 AISLE EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT FEEDER HARNESS FROM SEAT ROW 7 TO SIDEWALL IAW ESPM 20-44-10-0006.  PERFORMED A GOOD OPS TEST IAW  ESPM 33-51-00-710-007-A.
